Alert archive / Wisconsin / River Flood Warnings in 2019
River Flood Warning 52, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Jul 21, 2019, 1:17 PM CDT for Shawano County, Waupaca County, Wisconsin. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2019, 1:17 PM CDT (18:17 UTC)
- Expired
- Jul 22, 2019, 9:08 PM CDT
- In force
- 32 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarrass River near Embarrass (EMBW3). The gauge peaked at 7.69 ft at Jul 21, 2019, 4:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9.5 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04078500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
635
WGUS43 KGRB 211817
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
117 PM CDT Sun Jul 21 2019
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
Embarrass River near Embarrass affecting Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC115-135-220917-
/O.NEW.KGRB.FL.W.0052.190721T1817Z-000000T0000Z/
/EMBW3.1.ER.190721T1637Z.190721T1700Z.000000T0000Z.NO/
117 PM CDT Sun Jul 21 2019
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Embarrass River near Embarrass.
* At 12:00 PM Sunday the stage was 7.1 feet.
* Flood stage is 7.0 feet.
* Impacts at 7.0 feet. There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
4476 8870 4446 8860
$$3 follow-up statements
875
WGUS83 KGRB 220226
FLSGRB
Flood Statement
National Weather Service Green Bay WI
926 PM CDT Sun Jul 21 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County
Embarrass River near Embarrass affecting Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC141-221726-
/O.EXT.KGRB.FL.W.0051.000000T0000Z-190723T0000Z/
/BBCW3.1.ER.190721T1158Z.190721T1900Z.190722T0600Z.NO/
926 PM CDT Sun Jul 21 2019
The Flood Warning continues for
The Yellow River at Babcock.
* At 8:00 PM Sunday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Forecast...the river will continue to fall to below flood
tonight into Monday morning.
* Impacts at 12.0 feet. Flooding is confined mainly to
agricultural...wooded lowland and marshes.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC115-135-221726-
/O.CON.KGRB.FL.W.0052.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.190721T1637Z.190721T2030Z.000000T0000Z.NO/
926 PM CDT Sun Jul 21 2019
The Flood Warning continues for
The Embarrass River near Embarrass.
* At 8:00 PM Sunday the stage was 7.6 feet.
* Flood stage is 7.0 feet.
* Impacts at 7.0 feet. There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
4476 8870 4446 8860
$$299
WGUS83 KGRB 221706
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1206 PM CDT Mon Jul 22 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
Embarrass River near Embarrass affecting Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC115-135-230806-
/O.CON.KGRB.FL.W.0052.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.190721T1637Z.190721T2030Z.000000T0000Z.NO/
1206 PM CDT Mon Jul 22 2019
The Flood Warning continues for
The Embarrass River near Embarrass.
* At 11:00 AM Monday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Impacts at 7.0 feet. There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
4476 8870 4446 8860
$$789
WGUS83 KGRB 230208
FLSGRB
Flood Statement
National Weather Service Green Bay WI
908 PM CDT Mon Jul 22 2019
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Embarrass River near Embarrass AFFECTING Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC115-135-230238-
/O.CAN.KGRB.FL.W.0052.000000T0000Z-190723T0208Z/
/EMBW3.1.ER.190721T1637Z.190721T2030Z.190722T2250Z.NO/
908 PM CDT Mon Jul 22 2019
The Flood Warning is cancelled for
The Embarrass River near Embarrass.
* At 8:00 PM Monday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Impacts at 7.0 feet. There is widespread flooding of lowland and
agricultural land.
&&
LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
4476 8870 4446 8860
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jul 21, 5:46 AM CDT, 7 hours 31 minutes earlier.
Area forecast discussion, Jul 21, 5:46 AM CDT, 7 hours 31 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 546 AM CDT Sun Jul 21 2019 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Monday Issued at 235 AM CDT Sun Jul 21 2019 Much quieter weather and much more comfortable weather is expected through the short-term portion of the forecast. Today: A dry surface ridge is expected build across the area, keeping conditions dry. There may be some afternoon CU along with a few sprinkles possible. Otherwise, it will feel considerably more comfortable with high temperatures around 80 and dewpoints in the mid 50s to around 60. Tonight into Monday: the aforementioned surface high pressure ridge will linger across the area through this time period; however, a shortwave is expected to slide across the area this evening into the early overnight hours. At the same time, the area will be under the right entrance region of an upper-level jet. This may provide enough forcing and instability to touch off some isolated to possibly scattered showers or sprinkles this evening into the overnight hours; however, the loss of daytime heating will likely lead to a steadily diminishing trend by late evening. One of the main limiting factors on coverage is the amount of moisture/instability that will be available in the atmosphere, which looks to be fairly limited. High temperatures are expected to be in the upper 70s to around 80 with overnight lows in the 50s to near 60, warmest central and east- central. Again, lower dewpoints/humidity values will make conditions feel much more comfortable. .LONG TERM...Monday Night Through Saturday Issued at 235 AM CDT Sun Jul 21 2019 The latest ensemble means continue to indicate a more stable pattern will be in place through the end of the next work week as northwest flow brings in a more seasonable airmass into the region. Forecast concerns therefore generally revolve around minor precip chances from embedded shortwaves in this northwest flow and/or diurnal instability. Will continue with a general model blend for much of this forecast. Monday night through Tuesday night...A weak shortwave impulse will be dropping into the region on Monday night, and bring in some moisture above 7000 ft. Saturation depth appears rather shallow, so precip potential looks no more than sprinkles. Therefore, rather leave it as a short term forecast concern, and keep the area dry. Additional embedded shortwaves are forecast to move across the area on Tuesday. SREF plumes indicate some destabilization taking place on Tuesday afternoon, with mixed layer capes increasing into the 500- 1000 j/kg range. In addition, will have low convective temps in the middle to upper 70s, which should be able to be surpassed. Therefore, appears that a low chance of precip is warranted, though not exactly clear where the best chances will be. With loss of heating, skies should clear relatively quickly on Tuesday evening. No significant changes to temps in this timeframe. Rest of the forecast...It appears there will be a similar setup on Wednesday compared to Tuesday, except the upper trough axis will have shifted further east by this time. Therefore think the threat of showers and storms will be lower on Wednesday, but will leave a slight chance in the forecast. The upper flow flattens on Thursday as high pressure shifts to the mid-Atlantic states. Should see temps start to rise on Thursday, but precip chances should hold off until later Friday. Thats when the next cold front is expected to move across the area. It appears that the best chance for showers and storms will occur Friday night into Saturday, but some details on timing will need to get refined in later forecasts. && .AVIATION...for 12Z TAF Issuance Issued at 546 AM CDT Sun Jul 21 2019 VFR conditions can be expected at each of the TAF sites through this forecast issuance. Eastern TAF sites may see winds turn more easterly to east-northeasterly this afternoon with the potential for a lake breeze to develop under generally light flow. An upper-level system will pass through the area this evening into the overnight hours, possibly touching off some isolated rain showers or sprinkles across the area. This should lead to any visibility or ceiling flight restrictions. Conditions will improve with only afternoon fair weather cumulus expected for Monday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......MPC AVIATION.......Cooley
Hazardous weather outlook, Jul 21, 2:34 AM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 234 AM CDT Sun Jul 21 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220745- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 234 AM CDT Sun Jul 21 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight High flows and some minor river flooding is possible today into tonight as runoff from recent heavy rainfall works through area rivers. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Friday through Saturday. It is too early to determine if these storms will pose a severe weather threat. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. But spotters are requested to forward any additional reports of wind damage, measured wind gusts, or flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-220745- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 234 AM CDT Sun Jul 21 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Friday through Saturday that may pose a hazard for boaters. Cooley/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:12 AM CDT | River Flood Warning | GRB | Wood | 22 hr |
Nearby
River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.